# SDR AALA202309142167

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 28,674 hours, 3,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEATS MOUNTED EMERGENCY LIGHTS ROW 18 THRU 13 INOPERATIVE BOTH SIDES. REMOVED AND REPLACED 3L EMERGENCY BATTERY.
